Alert archive / Alabama / Tornado Warnings in 2008

Tornado Warning 6, NWS Huntsville, AL

February 6, 2008Madison County, Alabama

NWS Huntsville, AL issued this tornado warning at Feb 6, 2008, 3:30 AM CST for Madison County, Alabama. It was in force for 45 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 6, 2008, 3:30 AM CST (09:30 UTC)
Expired
Feb 6, 2008, 4:15 AM CST
In force
45 min
Issued by
NWS Huntsville, AL
Area
Storm-based polygon

County Madison County, AL

The radar

The Northeast Alabama radar (KHTX), 35 km from the middle of the area, began a volume at 09:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 6, 3:35 AM CSTTORNADO10 Wnw Huntsville, ALTORNADO REPORTED ON THE GROUND WEST OF MONROVIA
Feb 6, 3:42 AM CSTFUNNEL CLOUDHuntsville, ALFUNNEL CLOUD REPORTED AT INTERSECTION OF RESEARCH PARK AND HIGHWAY 53.
Feb 6, 3:47 AM CSTFUNNEL CLOUDMadison, ALFUNNEL CLOUD REPORTED ON THE WEST END OF COUNTY LINE ROAD
Feb 6, 3:48 AM CSTFUNNEL CLOUDMadison, ALFUNNEL CLOUD REPORTED ON COUNTY LINE ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 5, 10:01 PM CSTTornado WatchSPC8 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 9.5 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2008-02-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 706 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2008-02-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 300 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
706 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
812 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
300 m²/s²
0-3 km storm-relative helicity
362 m²/s²
Significant tornado parameter
1.6
Supercell composite
3.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KHUN 060932
TORHUN
ALC089-061015-
/O.NEW.KHUN.TO.W.0006.080206T0930Z-080206T1015Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
330 AM CST WED FEB 6 2008

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  MADISON COUNTY IN NORTH CENTRAL ALABAMA...

* UNTIL 415 AM CST

* AT 327 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
  A TORNADO NEAR DECATUR...MOVING NORTHEAST AT 50 MPH.

* LOCATIONS NEAR THE PATH OF THIS TORNADO INCLUDE...
  MADISON.
  REDSTONE ARSENAL.
  NORTHERN PORTIONS OF HUNTSVILLE.
  HARVEST.
  MERIDIANVILLE.
  MOORES MILL.
  NEW MARKET.

THIS TORNADO HAS PRODUCED SIGNIFICANT DAMAGE ACROSS EASTERN LAWRENCE 
COUNTY. IF YOU ARE IN THE PATH OF THE STORM...DO NOT WAIT...TAKE 
COVER NOW

A TORNADO WATCH REMAINS IN EFFECT UNTIL 5 AM CST WEDNESDAY MORNING 
FOR NORTH ALABAMA.

LAT...LON 3500 8633 3487 8634 3487 8635 3485 8634
      3480 8634 3462 8679 3487 8679 3500 8659
TIME...MOT...LOC 0930Z 233DEG 52KT 3464 8695

$$

BCC
3 follow-up statements
000 
WWUS54 KHUN 060940
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
339 AM CST WED FEB 6 2008

ALC089-061015-
/O.CON.KHUN.TO.W.0006.000000T0000Z-080206T1015Z/
MADISON AL-
339 AM CST WED FEB 6 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 AM CST FOR MADISON 
COUNTY...

AT 337 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED 8 MILES WEST OF 
MADISON...OR ABOUT NEAR BELLE MINA JUST NORTH OF INTERSTATE 
565...MOVING NORTHEAST AT 45 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
MADISON...HARVEST...NORTH HUNTSVILLE...MERIDIANVILLE...MOORES 
MILL...HAZEL GREEN...MAYSVILLE...FISK...DEPOSIT...PLEVNA AND NEW 
MARKET.

THIS STORM HAS A HISTORY OF PRODUCING SIGNIFICANT DAMAGE IN LAWRENCE 
AND MORGAN COUNTIES. IF YOU ARE IN THE PATH OF THE STORM...DO NOT 
WAIT...TAKE COVER NOW.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST WEDNESDAY MORNING 
FOR NORTH ALABAMA.

LAT...LON 3500 8633 3487 8634 3487 8635 3485 8634
      3480 8634 3462 8679 3487 8679 3500 8659
TIME...MOT...LOC 0939Z 237DEG 41KT 3469 8686

$$

BCC
000 
WWUS54 KHUN 060949
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
348 AM CST WED FEB 6 2008

ALC089-061015-
/O.CON.KHUN.TO.W.0006.000000T0000Z-080206T1015Z/
MADISON AL-
348 AM CST WED FEB 6 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 AM CST FOR NORTHERN
MADISON COUNTY...

AT 348 AM CST...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD. 
THIS TORNADO WAS LOCATED NEAR MADISON...MOVING NORTHEAST AT 45 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
HARVEST...NORTH HUNTSVILLE...MERIDIANVILLE...MOORES MILL...HAZEL 
GREEN...MAYSVILLE...FISK...DEPOSIT...NEW MARKET AND PLEVNA.

THIS STORM HAS A HISTORY OF PRODUCING DAMAGE ACROSS LAWRENCE AND 
MORGAN COUNTIES. IF YOU ARE IN THE PATH OF THE STORM...DO NOT 
WAIT...TAKE COVER NOW

A TORNADO WATCH REMAINS IN EFFECT UNTIL 5 AM CST WEDNESDAY MORNING 
FOR NORTH ALABAMA.

LAT...LON 3500 8633 3487 8634 3487 8635 3485 8634
      3480 8634 3462 8679 3487 8679 3500 8659
TIME...MOT...LOC 0948Z 237DEG 41KT 3475 8674

$$

BCC
000 
WWUS54 KHUN 061003
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
402 AM CST WED FEB 6 2008

ALC089-061015-
/O.CON.KHUN.TO.W.0006.000000T0000Z-080206T1015Z/
MADISON AL-
402 AM CST WED FEB 6 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 AM CST FOR NORTHERN
MADISON COUNTY...

AT 400 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A TORNADO.  THIS TORNADO WAS APPROACHING MERIDIANVILLE... 
MOVING NORTHEAST AT 45 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
MERIDIANVILLE...MOORES MILL...HAZEL GREEN...FISK...DEPOSIT...NEW 
MARKET AND PLEVNA.

A TORNADO WATCH HAS BEEN EXTENDED UNTIL 7 AM CST NORTH ALABAMA AND 
SOUTHERN MIDDLE TENNESSEE.

LAT...LON 3500 8633 3487 8634 3487 8635 3485 8634
      3480 8634 3472 8667 3491 8672 3500 8659
TIME...MOT...LOC 1002Z 237DEG 41KT 3489 8659

$$

BCC

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this tornado warning went out at Feb 6, 2:28 AM CST, 1 hour 2 minutes earlier.

Area forecast discussion, Feb 6, 2:28 AM CST, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
228 AM CST WED FEB 6 2008

.DISCUSSION...

ALL OF CWA UNDER A TORNADO WATCH UNTIL 5 AM.

SFC LOW OVER OHIO WITH CDFNT PUSHING INTO THE MO BOOT HEEL. TEMPS
ACROSS THE CWA WERE STILL ARND 70 WITH DEWPOINTS IN THE L0W 60S.
5H TROF OVER KS WITH GOOD UPPER SW FLOW ACROSS CWA. 5H WINDS ARE
PARALLEL WITH CDFNT....REASON CDFNT IS TAKING ITS TIME TO MOVE
EAST. AS A RESULT OF THE SLOW MOVING CDFNT...WENT AHEAD AND KEPT
LIKELY POPS IN GRIDS UNTIL 18Z TODAY...PCPN SHOULD BEGIN TO TAPER
OFF AFTER 18Z. AS FOR TEMPS TODAY...12Z WILL SEE TEMPS IN THE 60S
BUT WILL SLOWLY FALL ALL DAY INTO THE LOWER 50S TO UPPER 40S BY
LATE AFTN. EXPECT DECREASING CLOUDS TONIGHT AND MUCH COOLER TEMPS
(IN THE LOW 30S).

RELATIVELY QUITE WX PATTERN SHAPING UP FOR THE REST OF THIS FCST
PACKAGE. THERE IS A CHC OF LIGHT SHRA ON FRIDAY NIGHT DUE TO A
WEAK CDFNT...IF GFS IS RIGHT. NAM HAS NO PCPN ON FRIDAY NIGHT. WILL
KEEP CURRENT LOW POPS FOR NOW. OTHERWISE GOOD RIDGING WILL KEEP CWA
IN COOL BUT DRY CONDITIONS SATURDAY THRU EARLY MONDAY. RIDGE BEGINS TO
MOVE EAST BY LATE MONDAY NIGHT ALLOWING A CDFNT TO APPROACH THE
CWA WITH ANOTHER CHC OF PCPN BY MONDAY NIGHT AND TUESDAY. PCPN
SHOULD BE OVER BY TUESDAY NIGHT.

&&

.PRELIMINARY POINT TEMPS/POPS...
HUNTSVILLE    64  32  51  33 /  60  10   0  10
SHOALS        60  30  52  34 /  60  10   0  10
CULLMAN       65  32  53  34 /  60  10   0  10
FAYETTEVILLE  64  32  49  33 /  60  10   0  10
ALBERTVILLE   65  33  52  35 /  60  10   0  10
FORT PAYNE    65  32  50  31 /  60  10   0  10

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
TN...NONE.
&&

07
Hazardous weather outlook, Feb 6, 12:57 AM CST, 2 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1257 AM CST WED FEB 6 2008

ALZ001>010-016-TNZ076-096-097-070300-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DE KALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
1257 AM CST WED FEB 6 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT...

A COLD FRONT ASSOCIATED WITH THE STORMS THIS MORNING IS MOVING
ACROSS THE REGION...RESULTING IN WINDY CONDITIONS. WINDS BETWEEN 20
TO 30 MPH ARE POSSIBLE WITH GUSTS TO 40 MPH. THESE WINDS WILL
GRADUALLY DIMINISH AFTER SUNSET. PLEASE REFER TO WIND ADVISORY THAT
HAS BEEN ISSUED (HUNNPWHUN) FOR MORE INFORMATION.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
ANTICIPATED AT THIS TIME.

SL

In the hours before

Special weather statement, Feb 6, 12:36 AM CST, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1236 AM CST WED FEB 6 2008

ALZ001>003-060730-
COLBERT-FRANKLIN-LAUDERDALE-
1236 AM CST WED FEB 6 2008

...SIGNIFICANT WEATHER ALERT FOR WESTERN COLBERT...FRANKLIN AND
LAUDERDALE COUNTIES UNTIL 130 AM CST...

AT 1236 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SHILOH TENNESSEE TO
NEAR TUPELO MISSISSIPPI...MOVING EAST AT 35 MPH.

DIME SIZE HAIL...WINDS UP TO 50 MPH...AND FREQUENT CLOUD TO GROUND
LIGHTNING ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  WATERLOO.
  CHEROKEE.
  ALLSBORO.
  RED BAY.

SEVERAL STORMS ALONG THIS LINE SHOWED SIGNS OF STRENGTHENING. BE
READY TO ACT IF A WARNING IS ISSUED. A TORNADO WATCH REMAINS IN
EFFECT UNTIL 5 AM CST WEDNESDAY MORNING FOR NORTH ALABAMA.

27
Special weather statement, Feb 6, 1:56 AM CST, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
156 AM CST WED FEB 6 2008

ALZ002-003-060830-
COLBERT-FRANKLIN-
156 AM CST WED FEB 6 2008

...SIGNIFICANT WEATHER ALERT FOR COLBERT AND FRANKLIN COUNTIES UNTIL
230 AM CST...

AT 151 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR TREMONT...OR NEAR HIGHWAY 78 AT THE ALABAMA
MISSISSIPPI STATE LINE...MOVING NORTHEAST AT 60 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...AND FREQUENT
CLOUD TO GROUND LIGHTNING ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  RED BAY.
  VINA.
  HALLTOWN.
  DEMPSEY.
  BELGREEN.
  CROOKED OAK.
  COLBERT HEIGHTS.

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 5 AM CST
WEDNESDAY MORNING FOR NORTH ALABAMA.

27
Special weather statement, Feb 6, 2:36 AM CST, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
236 AM CST WED FEB 6 2008

ALZ001-002-004-005-060915-
COLBERT-LAUDERDALE-LAWRENCE-LIMESTONE-
236 AM CST WED FEB 6 2008

...SIGNIFICANT WEATHER ALERT FOR EASTERN COLBERT...EASTERN
LAUDERDALE...NORTHERN LAWRENCE AND LIMESTONE COUNTIES UNTIL 315 AM
CST...

AT 236 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES SOUTHWEST
OF PULASKI TO 12 MILES SOUTHEAST OF MUSCLE SHOALS...MOVING EAST AT
60 MPH.

WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY
DOWNPOURS ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  TOWN CREEK.
  COURTLAND.
  ROGERSVILLE.
  OLIVER.
  WHEELER.
  RIPLEY.
  HOLLAND GIN.
  TANNER.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST WEDNESDAY MORNING
FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

JE
Special weather statement, Feb 6, 3:15 AM CST, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
315 AM CST WED FEB 6 2008

TNZ076-096-097-060945-
FRANKLIN-LINCOLN-MOORE-
315 AM CST WED FEB 6 2008

...SIGNIFICANT WEATHER ALERT FOR FRANKLIN...LINCOLN AND MOORE
COUNTIES UNTIL 345 AM CST...

AT 315 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF
PETERSBURG TO 6 MILES SOUTHWEST OF ATHENS...MOVING EAST AT 65 MPH.

WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY
DOWNPOURS ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  BLANCHE.
  SKINEM.
  MOLINO.
  SMITHLAND.
  WOODS RESERVOIR.
  MAXWELL.

REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST WEDNESDAY MORNING
FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

JE
Special weather statement, Feb 6, 3:18 AM CST, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
318 AM CST WED FEB 6 2008

ALZ006-060945-
MADISON-
318 AM CST WED FEB 6 2008

...SIGNIFICANT WEATHER ALERT FOR MADISON COUNTY...
...TORNADIC THUNDERSTORM MAY AFFECT THE AREA AFTER 345 AM CST...

AT 318 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
TORNADO 8 MILES EAST OF MOULTON...MOVING NORTHEAST AT 50 MPH. IF
THIS THUNDERSTORM CONTINUES ON ITS PRESENT PATH...IT WOULD AFFECT
WESTERN PORTIONS OF MADISON COUNTY...NEAR MADISON AND CAPSHAW...BY
345 AM CST.

INTERESTS IN WESTERN MADISON COUNTY SHOULD REMAIN ALERT TO POSSIBLE
WARNINGS OVER THE NEXT HALF HOUR.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST WEDNESDAY MORNING
FOR NORTHERN ALABAMA.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

JE

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 6, 2:40 AM CSTTornado WarningHUNLawrence50 min
Feb 6, 3:08 AM CSTTornado Warning EmergencyHUNLimestone, Morgan37 min
Feb 6, 3:40 AM CSTTornado WarningHUNCullman35 min
Feb 6, 4:11 AM CSTTornado WarningHUNCullman19 min
Feb 6, 4:14 AM CSTSevere Thunderstorm WarningHUNCullman31 min
Feb 6, 4:15 AM CSTSevere Thunderstorm WarningHUNMadison45 min
Feb 6, 4:17 AM CSTTornado WarningHUNMarshall28 min
Feb 6, 4:43 AM CSTTornado WarningHUNDeKalb, Jackson, Marshall32 min
Feb 6, 4:46 AM CSTSevere Thunderstorm WarningHUNCullman29 min
Feb 6, 4:47 AM CSTSevere Thunderstorm WarningHUNJackson43 min
Feb 6, 5:04 AM CSTTornado WarningHUNDeKalb, Jackson26 min
Feb 6, 5:26 AM CSTTornado WarningHUNDeKalb, Jackson19 min
Feb 6, 5:29 AM CSTSevere Thunderstorm WarningHUNDeKalb, Jackson, Marshall31 min
Feb 6, 6:12 AM CSTFlash Flood WarningHUNMarshall3 hr
Feb 6, 6:47 AM CSTFlash Flood WarningHUNDeKalb4 hr
Feb 6, 12:51 PM CSTWind AdvisoryHUNColbert, Cullman, DeKalb, Franklin, Jackson, Lauderdale and 5 more5 hr

Nearby

Tornado Warnings in Alabama, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.